# SDR DALA2024030503017

- Difficulty date: February 17, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 140,879 hours, 20,848 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 CORROSION FOUND ON THE H/STAB CENTER SECTION UP SKIN ABOUT 29" FAR AWAY THE CENTER LINE AND 9" AWAY FROM THE FORWARD EDGE. CORRECTIVE ACTION: CORROSION REPAIRED AS PER PRI 615752- 14 (0205433)
